# SDR DL73S962518

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENGINE MOUNT HAS TWELVE BOLT HOLES THAT ARE USED TO ATTACH TWO COVER PLATES TO EITHER END OF THE MOUNT, SIZE HOLES PER COVER PLATE.  THE TWELVE BOLT HOLES WERE FOUND WITH CORROSION IN THEM.  THE BOLT HOLES WERE OVERSIZED TO .400/.407 TO REMOVE THE CORROSION.  THE ENGINE MOUNT IS MADE FROM 4340 STEEL HEAT TREATED TO 270-300 KSI.  THIS ER/A AUTHORIZES THE REPAIR OF THE BOLT HOLES.
